# SDR UPS06M46416

- Difficulty date: March 9, 2006
- Submitted: March 13, 2006
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR MAN 2 FAIL ALERT AND MAN FAIL LIGHT.  T/S PER FRIM 36-23-06 BLOCK 5. REMOVED AND REPLACED MANIFOLD FAIL DETECTION CONTROLLER PER MM 36-23-00.  PERFORMED RETURN TO SERVICE.  NO FAULTS.  RESET PSC CONTROLLERS.  OPERATION NOW CHECKS NORMAL.
